Took stilnox pill accidentally. What should be done?
User rating for this question
HI My 12 year old tooK a 10 ml stilnox pill thinking he was taking his antihistamine. I made him through several times up about 1 hour after he took it and right now I have him next to me. What should we do?
Posted Sun, 24 Nov 2013 in Child Health
Answered by Dr. E Venkata Ramana 37 minutes later
Brief Answer: Take him to emergency department. Detailed Answer: Hi, Thank you for your query on Healthcare Magic. Stilnox contains Zolpidem and it is used to initiate and maintain sleep in those with sleeping difficulties. There is no safety data and experience of its use in children and adolescents under 18 years of age. Child needs close medical observation therefore I suggest you to take him to emergency to assess and for further management. Hope I have answered your query, if you have any clarification please let me know. Regards.
People also viewed
- Spasmoproxyvon nsaid
- Dosage chart for walamycin
- Stilnox sleeping pills
- Flow chart neonatal disease
- Stilnox hypoglycemia
- Vyvanse overdose nosebleed
- What is the best way to stop using stilnox
- Stilnox pregnancy
- My one nostril is stuffy but yet super runny
- Underdeveloped nostril
- Domstal syrup dosage chart
- Serratiopeptidase and nimesulide for pharyngitis
- Took stilnox pill accidentally what should be done
- Chantix and yellow stools
- Digeorge syndrome growth chart